Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Mild bleeding after miscarriage. Should I be worried?

HI.. i HAD A MISSCARRIAGE ON JAN 10TH, MY FIRST PERIOD CAME 5 WEEKS AFTER THAT, ONLY LAST 2 DAYS (VERY LIGHT) NOW MY 2ND CYCLE IS A WEEK LATE? IV TAKIN 4 HOME PREG TESTS AND ALL NEGATIVE.

sHOULD I BE WORRIED?
JUST THOUGHT WITH A MISCARRIAGE I SHOULD OF HAD HEAVEY PERIODS, AND EVEN DURING THE MISCARRIAGE ONLY SPOTTED FOR 3 DAYS..

ANY INFORMATION WOULD BE HELPFULL

THANKS
LINDA
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hi thanks for the query.

Irregular periods can occur after delivery and abortion. You should wait for a week more for your period and in case you don't get them you should get a few investigations done( Complete blood profile, thyroid profile, blood glucose levels ,FSH /LH levels and ultasound of uterus and adnexa) . You can take withdrawl bleeding with the help of progesterone tablets after prescription from a gynecologist.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
http://doctor.healthcaremagic.com/doctors/dr-deepti-goyal/65111
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor